# SDR COMA9760007

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 16400105
- Condition: Failed
- Location: Nose Gear
- Part time: 9,232 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT GEAR ON TAKEOFF, UPON SELECTION OF GEAR UP, NOSE GEAR ONLY.  REPLACED NOSE LANDING GEAR DRAG BRACE, OPERATIONAL CHECK GOOD.
